Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Small child having red bumps on cheeks. Tried lidane lotion, severe itching, new bumps formed. Permanent cure?

I treated my 18 month old with lidane lotion as prescribed by the peds as directed. He had a few red bumps on his cheek and on the base of his neck and hairline... I treated those areas as well. The treatment was two nights ago. This AM, both cheeks have multiple red bumps and new bumps all over his body. The itching is obviously torturing him. I feel helpless. Side note: no one else has scabies .
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pediatrician 's  Response
PLEASE CONSULT A DERMATOLOGIST , AS THE BOY MIGHT NOT BE HAVING SCABIES IN THE FIRST PLACE. IN GENERAL LINDANE IS NOT THE DRUG OF CHOICE IN KIDS YOUNGER THAN 2 YEARS & IS USED WHEN FIRST LINE DRUGS LIKE PERMETHRIN OR CROTAMITON FAIL.
IN THE MEANTIME YOU CAN TRY ATARAX SYRUP IN APPROPRIATE DOSES FOR CONTROL OF ITCHING.
HOPE YOU FIND THIS INFO USEFUL.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor